Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 360, Number 1

All articles in this issue are freely accessible.

On the shape of interlayer vortices in the Lawrence–Doniach model
Stan Alama, Lia Bronsard and Etienne Sandier.
Trans. Amer. Math. Soc. 360 (2008), 1-34
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2341992
Variational convergence over metric spaces
Kazuhiro Kuwae and Takashi Shioya.
Trans. Amer. Math. Soc. 360 (2008), 35-75
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2341993
The infinity Laplacian, Aronsson’s equation and their generalizations
E. N. Barron, L. C. Evans and R. Jensen.
Trans. Amer. Math. Soc. 360 (2008), 77-101
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2341994
Stabilization of oscillators subject to dry friction: Finite time convergence versus exponential decay results
Alexandre Cabot.
Trans. Amer. Math. Soc. 360 (2008), 103-121
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2341995
Jacobians of reflection groups
Julia Hartmann and Anne V. Shepler.
Trans. Amer. Math. Soc. 360 (2008), 123-133
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2341996
Large orbits in coprime actions of solvable groups
Silvio Dolfi.
Trans. Amer. Math. Soc. 360 (2008), 135-152
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2341997
Equipartitions of measures in $\mathbb{R}^{4}$
Rade T. Zivaljevic.
Trans. Amer. Math. Soc. 360 (2008), 153-169
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2341998
Almost global existence for quasilinear wave equations in waveguides with Neumann boundary conditions
Jason Metcalfe and Ann Stewart.
Trans. Amer. Math. Soc. 360 (2008), 171-188
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2341999
Brauer algebras, symplectic Schur algebras and Schur-Weyl duality
Richard Dipper, Stephen Doty and Jun Hu.
Trans. Amer. Math. Soc. 360 (2008), 189-213
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2342000
Geometric lifting of the canonical basis and semitoric degenerations of Richardson varieties
Sophie Morier-Genoud.
Trans. Amer. Math. Soc. 360 (2008), 215-235
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2342001
Locally quasiconvex small-cancellation groups
Jonathan P. McCammond and Daniel T. Wise.
Trans. Amer. Math. Soc. 360 (2008), 237-271
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2342002
Frobenius-unstable bundles and $p$-curvature
Brian Osserman.
Trans. Amer. Math. Soc. 360 (2008), 273-305
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2342003
Stein compacts in Levi-flat hypersurfaces
Franc Forstneric and Christine Laurent-Thiébaut.
Trans. Amer. Math. Soc. 360 (2008), 307-329
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2342004
Holomorphic germs and the problem of smooth conjugacy in a punctured neighborhood of the origin
Adrian Jenkins.
Trans. Amer. Math. Soc. 360 (2008), 331-346
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2342005
The $(A_{2},G_{2})$ duality in $E_{6}$, octonions and the triality principle
Hubert Rubenthaler.
Trans. Amer. Math. Soc. 360 (2008), 347-367
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2342006
Morava $E$-theory of filtered colimits
Mark Hovey.
Trans. Amer. Math. Soc. 360 (2008), 369-382
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2342007
An analogue of the Novikov Conjecture in complex algebraic geometry
Jonathan Rosenberg.
Trans. Amer. Math. Soc. 360 (2008), 383-394
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2342008
Composition operators on Hardy spaces on Lavrentiev domains
Eva A. Gallardo-Gutiérrez, María J. González and Artur Nicolau.
Trans. Amer. Math. Soc. 360 (2008), 395-410
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2342009
One-dimensional asymptotic classes of finite structures
Dugald Macpherson and Charles Steinhorn.
Trans. Amer. Math. Soc. 360 (2008), 411-448
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2342010
Second phase spinodal decomposition for the Cahn-Hilliard-Cook equation
Dirk Blömker, Stanislaus Maier-Paape and Thomas Wanner.
Trans. Amer. Math. Soc. 360 (2008), 449-489
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2342011
Deformations of group actions
David Fisher.
Trans. Amer. Math. Soc. 360 (2008), 491-505
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2342012
On the $l$-function and the reduced volume of Perelman I
Rugang Ye.
Trans. Amer. Math. Soc. 360 (2008), 507-531
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2342013
On the $l$-function and the reduced volume of Perelman II
Rugang Ye.
Trans. Amer. Math. Soc. 360 (2008), 533-544
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2342014
Topological pressure via saddle points
Katrin Gelfert and Christian Wolf.
Trans. Amer. Math. Soc. 360 (2008), 545-561
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2342015